Dermatology Community
Sudden Crazy Rash Has Lasted A Week So Far
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sudden Crazy Rash Has Lasted A Week So Far

A week ago while being a passenger on a car trip I developed a large sudden rash.  First it appeared on the back of my left hand, I am right handed.  Within five minutes my thighs and arms also broke out.  Within a couple of days the rash went away on my legs, but it seems to be getting worse on my arms and now my feet.  I will also have random blister breakouts that last about 24 hours.  The rash has always been severely worse on the back of my left hand, almost a purple color with the most bumps.  For the first two days the rash felt like a chemical burn, but since then has switched to severely itching.  I am concerned because I originally self-diagnosed it as a heat rash, but I have never had one before so I wasn’t very sure.   If it is a heat rash should it be getting better by now instead of still spreading?  Also, why would it be the worst on the back of my hand?  My chest, stomach, and back are all completely fine.  If it was a contact allergy I feel like it would be getting better by now.  I really have no clue what it would be.  I haven’t changed soaps or detergents.  I tried Benadryl and didn’t notice a difference, other than the usual sleepiness.  I have prescription cortisone cream (I have a history of sensitive skin) and that does help, but I read you’re not supposed to use creams on a heat rash.   I have been getting the most relief for my hand by soaking it in a salt water solution.  Has anybody encountered anything like this before and/or does anybody have any suggestions to help control this thing?
Thanks!
563773_tn?1374250139
Hello,
It can be due to hives which are mostly due to allergic reaction. Take some antihistaminic like Benadryl or Claritin and apply some calamine lotion on the hives. If the symptoms persist then please get it examined from a dermatologist as you may need oral steroids which are available under prescription.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Dermatology Answerers
Avatar_m_tn
Blank
maatson
Other
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_n_tn
Blank
alex0306